Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 245, NWS Birmingham, AL

July 10, 2012Jefferson County, Tuscaloosa County, Walker County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 10, 2012, 4:27 PM CDT for Jefferson County, Tuscaloosa County, Walker County, Alabama. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2012, 4:27 PM CDT (21:27 UTC)
Expired
Jul 10, 2012, 5:15 PM CDT
In force
48 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Jefferson County, AL, Tuscaloosa County, AL, Walker County, AL

The radar

The Birmingham radar (KBMX), 48 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 923 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
923 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

397 
WUUS54 KBMX 102127
SVRBMX
ALC073-125-127-102215-
/O.NEW.KBMX.SV.W.0245.120710T2127Z-120710T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
427 PM CDT TUE JUL 10 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JEFFERSON COUNTY IN ALABAMA...
  NORTHEASTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
  SOUTHERN WALKER COUNTY IN ALABAMA...

* UNTIL 515 PM CDT

* AT 424 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  BANKHEAD LOCK AND DAM TO BULL CITY TO WOODSTOCK JUNCTION...AND
  MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HUEYTOWN...BESSEMER...FAIRFIELD...HOOVER...CORDOVA...DORA...
  HOMEWOOD AND SUMITON.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 250 THROUGH 275...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 33...
US 78 EXIT NUMBERS 63 THROUGH 91...
INTERSTATE 20 EXIT NUMBERS 97 THROUGH 140...
INTERSTATE 59 EXIT NUMBERS 130 THROUGH 137...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE 
ACROSS TUSCALOOSA COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3382 8696 3371 8668 3353 8654 3347 8664
      3347 8667 3337 8678 3333 8688 3325 8699
      3325 8708 3322 8711 3324 8714 3320 8720
      3331 8741 3343 8752 3360 8753 3360 8743
      3369 8743 3370 8753 3379 8753 3385 8696
TIME...MOT...LOC 2127Z 227DEG 25KT 3349 8734 3338 8721
          3325 8714

$$

56
1 follow-up statement
234 
WWUS54 KBMX 102139
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
439 PM CDT TUE JUL 10 2012

ALC073-125-127-102215-
/O.CON.KBMX.SV.W.0245.000000T0000Z-120710T2215Z/
JEFFERSON AL-TUSCALOOSA AL-WALKER AL-
439 PM CDT TUE JUL 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WALKER...NORTHEASTERN TUSCALOOSA AND JEFFERSON COUNTIES UNTIL 515 PM
CDT...

AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTHEAST OF BANKHEAD LOCK AND DAM TO OAK GROVE TO
TANNEHILL IRONWORKS STATE PARK...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  BESSEMER...HUEYTOWN...CORDOVA...FAIRFIELD...HOOVER...DORA...
  VESTAVIA HILLS...HOMEWOOD...SUMITON AND BIRMINGHAM.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 250 THROUGH 275...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 33...
US 78 EXIT NUMBERS 63 THROUGH 91...
INTERSTATE 20 EXIT NUMBERS 97 THROUGH 140...
INTERSTATE 59 EXIT NUMBERS 130 THROUGH 137...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
EASTERN TUSCALOOSA COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3382 8696 3371 8668 3353 8654 3347 8664
      3347 8667 3337 8678 3333 8688 3325 8699
      3325 8708 3322 8711 3324 8714 3320 8720
      3331 8741 3343 8752 3360 8753 3360 8743
      3369 8743 3370 8753 3379 8753 3385 8696
TIME...MOT...LOC 2139Z 227DEG 25KT 3355 8727 3344 8714
          3331 8707

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:51 PM CDT, 36 minutes earlier.

Area forecast discussion, Jul 10, 3:51 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
351 PM CDT TUE JUL 10 2012

.DISCUSSION...

NO SIGNIFICANT CHANGES TODAY WITH THE SYNOPTIC SETUP...WITH AN UPPER
LEVEL RIDGE ACROSS THE WESTERN CONUS AND A BROAD TROUGH OVER THE
EASTERN CONUS. WEAK UPPER LEVEL LOW IS CENTERED TO OUR WEST OVER THE
LOWER MISSISSIPPI RIVER VALLEY. STATIONARY FRONT REMAINS DRAPED WEST
TO EAST ACROSS THE TENNESSEE VALLEY. DEWPOINTS DROP QUICKLY FROM THE
60S AND 70S IN TENNESSEE TO LOWER 50S ALONG THE INDIANA/KENTUCKY
BORDER. UPPER LOW HAS AIDED SEA BREEZE CONVECTION DEVELOPMENT ACROSS
SOUTH ALABAMA AND MISSISSIPPI. THIS LINE OF STORMS IS MOVING
NORTH...AND WILL LIKELY AFFECT THE TCL-BHM METRO AREAS DURING RUSH
HOUR. IN ADDITION...CONVECTION DEVELOPING SOUTH OF THE STATIONARY
FRONT HAS DEVELOPED ACROSS NORTH ALABAMA. THIS SCATTERED ACTIVITY
WILL CONTINUE TO DEVELOP SOUTHWARD INTO PORTIONS OF NORTH CENTRAL
ALABAMA.

A GENERAL DECREASE IN ACTIVITY IS EXPECTED WITH LOSS OF DAYTIME
HEATING...BUT THE MORE SYNOPTICALLY DRIVEN ACTIVITY FROM THE SOUTH
WILL CONTINUE...MUCH LIKE MONDAY NIGHT. IMPULSES ASSOCIATED WITH THE
UPPER LOW TO OUR WEST WILL CONTINUE TO ROTATE OVER THE AREA THROUGH
THE END OF THE WEEK. THIS WILL KEEP ABOVE NORMAL POPS IN THE
FORECAST EACH PERIOD. MODELS CONTINUE TO SUGGEST THE UPPER TROUGH
AXIS AND FRONT WILL REMAIN NORTH OF THE AREA...BUT SAG CLOSE ENOUGH
TO MAINTAIN ELEVATED POPS. QPF THROUGH THE END OF THE WEEK WILL
RANGE FROM 1.5 INCHES IN THE FAR SOUTHEAST TO 4.0 INCHES IN THE
EXTREME NORTHWEST. MOST OF THE RAIN WILL BE CONVECTIVE...SO THESE
AMOUNTS ARE AREA AVERAGES...AND SOME LOCATIONS WILL SEE MORE THAN
OTHERS. ANY RAIN IS BENEFICIAL AT THIS POINT GIVEN THE CURRENT
DROUGHT CONDITIONS.

THE UPPER LOW WILL REMAIN TO OUR WEST THROUGH THE END OF THE WEEK.
IT WILL BE PICKED UP BY A SHORT WAVE TROUGH CROSSING THE NORTHERN
CONUS...ALLOWING UPPER LEVEL RIDGING TO BUILD WESTWARD FROM THE
ATLANTIC INTO THE SOUTHEASTERN US. THE RAIN AND CLOUD COOLED TEMPS
OF MID WEEK WILL RISE BACK INTO THE LOWER 90S...AND POPS WILL BE
BACK TO THE MORE SEASONAL DIURNAL CONVECTION FOR THE BEGINNING OF
NEXT WEEK.

14

&&

.AVIATION...
18Z TAF DISCUSSION

GENERALLY VFR CONDITIONS OUTSIDE OF CONVECTION THIS AFTERNOON AND
POSSIBLE FOG AND MVFR CEILINGS AROUND SUNRISE TOMORROW MORNING.
FRONTAL BOUNDARY NORTH OF THE TERMINALS AND SEA BREEZE BOUNDARY TO
THE SOUTH WILL LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
THE TERMINALS THIS AFTERNOON. FOG AND MVFR CEILINGS BE POSSIBLE LATER
TONIGHT BUT WILL DEPEND ON WHERE RAINFALL OCCURS THIS AFTERNOON
AND EVENING. WILL MONITOR TRENDS AND AMEND TAFS AS NEEDED.

MA

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     73  89  71  86  72 /  70  70  50  60  40
ANNISTON    72  89  70  88  71 /  70  60  40  60  40
BIRMINGHAM  74  89  73  88  74 /  70  70  50  60  40
TUSCALOOSA  73  91  74  91  74 /  60  70  60  60  40
CALERA      72  89  72  88  72 /  60  60  40  60  40
AUBURN      73  89  71  89  71 /  60  50  40  60  40
MONTGOMERY  72  91  72  91  73 /  50  50  40  60  40
TROY        71  91  70  90  71 /  50  50  40  60  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 10, 12:32 PM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1232 PM CDT TUE JUL 10 2012

ALZ011>015-017>050-111745-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1232 PM CDT TUE JUL 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAINFALL FROM THUNDERSTORMS BETWEEN 2 PM AND 10 PM COULD
CAUSE LOCALIZED FLOODING IN SMALL STREAMS AND LOW LYING AREAS WITH
POOR DRAINAGE. THIS COULD OCCUR ANYWHERE ACROSS CENTRAL ALABAMA...
BUT THE MAIN FOCUS THIS AFTERNOON AND EVENING WILL BE AREAS NORTH
OF INTERSTATE 85.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAVY RAINFALL FROM THUNDERSTORMS WEDNESDAY AND THURSDAY COULD CAUSE
LOCALIZED FLOODING IN SMALL STREAMS AND LOW LYING AREAS WITH POOR
DRAINAGE ACROSS ALL OF CENTRAL ALABAMA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 10, 3:44 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
344 PM CDT TUE JUL 10 2012

ALZ022-023-102130-
PICKENS AL-TUSCALOOSA AL-
344 PM CDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR TUSCALOOSA AND EASTERN PICKENS
COUNTIES UNTIL 430 PM CDT...

AT 342 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF JENA
TO SHELTON STATE COMMUNITY COLLEGE TO LOW GAP...AND MOVING NORTHEAST
AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  GORDO...
  NORTHPORT...
  TUSCALOOSA...
  HOLT...
  SHELTON STATE COMMUNITY COLLEGE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3316 8805 3352 8777 3352 8771 3340 8733
      3327 8707 3322 8711 3324 8714 3320 8720
      3313 8720 3313 8728 3312 8729 3301 8732
      3301 8761 3309 8783 3315 8784 3312 8793
TIME...MOT...LOC 2044Z 214DEG 19KT 3321 8789 3310 8757
          3298 8732

56
Local storm report, Jul 10, 4:04 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
404 PM CDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     MOUNDVILLE              33.00N 87.63W
07/10/2012                   HALE               AL   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES BLOWN DOWN IN HALE COUNTY.
            SOME OF THESE TREES WERE BLOCKING ROADWAYS.

&&

LINHARES
Local storm report, Jul 10, 4:15 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
415 PM CDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND GST     CARROLLTON              33.26N 88.10W
07/10/2012  E50 MPH          PICKENS            AL   EMERGENCY MNGR

            WINDS 50 MPH AND POSSIBLY A BIT HIGHER. NO REPORTS OF
            DAMAGE.

&&

LINHARES
Local storm report, Jul 10, 4:18 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
418 PM CDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     COKER                   33.25N 87.69W
07/10/2012                   TUSCALOOSA         AL   PUBLIC

            A SMALL TREE WAS BLOWN DOWN AND SMASHED A FENCE.

&&

LINHARES
Local storm report, Jul 10, 4:20 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
420 PM CDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     TSTM WND GST     MONTGOMERY              32.35N 86.28W
07/10/2012  M43 MPH          MONTGOMERY         AL   BROADCAST MEDIA

&&

LINHARES
Local storm report, Jul 10, 4:23 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
423 PM CDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TSTM WND DMG     TUSCALOOSA              33.24N 87.54W
07/10/2012                   TUSCALOOSA         AL   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES BLOWN DOWN IN TUSCALOOSA
            AND IN OTHER PARTS OF THE COUNTY.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:22 PM CDTSpecial Weather StatementBMXRandolph23 min
Jul 9, 7:29 PM CDTSpecial Weather StatementBMXCoosa, Jefferson, Shelby, Talladega61 min
Jul 9, 7:30 PM CDTSpecial Weather StatementBMXChambers, Lee, Russell, Tallapoosa45 min
Jul 9, 8:00 PM CDTSpecial Weather StatementBMXCleburne30 min
Jul 9, 8:30 PM CDTSpecial Weather StatementBMXCalhoun, Cleburne, St. Clair45 min
Jul 9, 9:15 PM CDTSpecial Weather StatementBMXCalhoun, Cleburne, St. Clair45 min
Jul 9, 9:57 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne, Etowah48 min
Jul 9, 10:36 PM CDTAreal Flood AdvisoryBMXCleburne114 min
Jul 10, 2:46 PM CDTSpecial Weather StatementBMXLowndes, Montgomery, Pike59 min
Jul 10, 2:49 PM CDTSpecial Weather StatementBMXGreene26 min
Jul 10, 3:37 PM CDTSpecial Weather StatementBMXAutauga, Chilton, Elmore, Montgomery53 min
Jul 10, 3:44 PM CDTSpecial Weather StatementBMXTuscaloosa46 min
Jul 10, 4:02 PM CDTSevere Thunderstorm WarningBMXTuscaloosa28 min
Jul 10, 4:17 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Coosa, Elmore, Shelby43 min
Jul 10, 4:35 PM CDTSpecial Weather StatementBMXFayette, Lamar, Marion, Walker, Winston40 min
Jul 10, 4:37 PM CDTSpecial Weather StatementBMXElmore, Macon, Russell, Tallapoosa38 min
Jul 10, 4:56 PM CDTSevere Thunderstorm WarningBMXChilton, Clay, Coosa, St. Clair, Shelby, Talladega and 1 more49 min
Jul 10, 5:11 PM CDTSpecial Weather StatementBMXLee, Macon, Russell49 min
Jul 10, 5:28 PM CDTSevere Thunderstorm WarningBMXChambers, Lee, Russell50 min
Jul 10, 5:44 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph, St. Clair, Shelby and 1 more44 min
Jul 10, 6:27 PM CDTSpecial Weather StatementBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 2 more48 min
Jul 10, 6:47 PM CDTAreal Flood AdvisoryBMXBlount58 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.